MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS, LLC CROSSCLIP/MOTOCLIP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE ADN ACCESSORIES

CROSSROADS EXTREMITY SYSTEMS, LLC CROSSCLIP/MOTOCLIP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE ADN ACCESSORIES
Model Number 1412-1212
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Surgeon provided 3 month follow-up xray that indicates non union of the first distal phalangeal joint.Two 12mm clips were used in the initial surgery.Based on xray review one, possibly both clips are broken in the bridge/shoulder area.Surgeon indicated potential patient non compliance may have contributed to event.Revision surgery is expected, but no revision surgery date has been provided.Based on investigation by company, there is no evidence to suggest device is out of specification.Based on investigation and patient variables no conclusion can be made at this time.Devices not returned.
 
Event or Problem Description
Patient age is unknown or not disclosed.Surgeon provided 3 month xray that shows a non union of the first distal plangeal joint.Joint was initially fixated with two clips.One or both clips appear to be broken revision surgery is expected, but no date provided.

Brand Name
CROSSCLIP/MOTOCLIP IMPLANT SYSTEM
Common Device Name
SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE ADN ACCESSORIES
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS, LLC
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key6548540
Report Number3011421599-2017-00002
Device Sequence Number11015463
Product Code JDR
UDI-Device Identifier00815432023127
UDI-Public(01)00815432023127(17)180627(10)101491
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/27/2018
Device Model Number1412-1212
Device Catalogue Number1412-1212
Device Lot Number101491
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date05/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR